| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 153-156


Kyoung Ja Lee, Young Bae Jun, Seok-Zun Song
      Deductive systems of BL-algebras based on soft set theory
      Applied Mathematical Sciences, Vol. 8, 2014, no. 153, 7609-7621
      http://dx.doi.org/10.12988/ams.2014.49781

Eun-Jun Yoon
      Cryptanalysis of S-3PAKE++ protocol
      Applied Mathematical Sciences, Vol. 8, 2014, no. 153, 7623-7628
      http://dx.doi.org/10.12988/ams.2014.49778

Brian Fisher, Fatma Al-Sirehy
      Some results on the neutrix composition of distributions involving the delta function and the function cosh_+^{-1}(x + 1)
      Applied Mathematical Sciences, Vol. 8, 2014, no. 153, 7629-7640
      http://dx.doi.org/10.12988/ams.2014.49732

G. Sh. Tsitsiashvili
      Oriented graphs with high reliable nodes
      Applied Mathematical Sciences, Vol. 8, 2014, no. 153, 7641-7643
      http://dx.doi.org/10.12988/ams.2014.49782

Pauline Jin Wee Mah, Mahendran Shitan
      Construction of a new bivariate copula based on Rueschendorf method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 153, 7645-7658
      http://dx.doi.org/10.12988/ams.2014.48644

Abderrahim Mbarki, Abedelmalek Ouahab, Islam Eddine Hadi
      On \phi-contractive mappings in modular space
      Applied Mathematical Sciences, Vol. 8, 2014, no. 154, 7659-7663
      http://dx.doi.org/10.12988/ams.2014.49745

M. A. Mohamed
      A survey on elliptic curve cryptography
      Applied Mathematical Sciences, Vol. 8, 2014, no. 154, 7665-7691
      http://dx.doi.org/10.12988/ams.2014.49752

Ka-Luen Cheung
      Exact self-similar perturbational solutions of Whitham-Broer-Kaup equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 154, 7693-7701
      http://dx.doi.org/10.12988/ams.2014.49764

Samir A. Shamseldeen
      Instabilities in reaction-diffusion systems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 155, 7703-7713
      http://dx.doi.org/10.12988/ams.2014.49762

Mukiawa Edwin Soh, Cyril Dennis Enyi, Olaniyi Samuel Iyiola, Johnson Daddy Audu
      Approximate analytical solutions of strongly nonlinear fractional BBM-Burgerís equations with dissipative term
      Applied Mathematical Sciences, Vol. 8, 2014, no. 155, 7715-7726
      http://dx.doi.org/10.12988/ams.2014.49754

Michele Mantegna, Luigi Pietro Maria Colombo
      Diffusion through a half space: equivalence between different formulations of the unique solution
      Applied Mathematical Sciences, Vol. 8, 2014, no. 155, 7727-7748
      http://dx.doi.org/10.12988/ams.2014.49723

Marsudi, Marjono, Ari Andari
      Sensitivity analysis of effect of screening and HIV therapy on the dynamics of spread of HIV
      Applied Mathematical Sciences, Vol. 8, 2014, no. 155, 7749-7763
      http://dx.doi.org/10.12988/ams.2014.49737

Evgeny Lisin, Wadim Strielkowski, Anna Amelina, Oxana Konova, Inna Cabelkova
      Mathematical approach to wholesale power and capacity market regulation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 156, 7765-7773
      http://dx.doi.org/10.12988/ams.2014.49757

Section on Mathematical Education

Orlando Garcia Hurtado, Nestor Alexander Hernandez Moreno, Roberto Manuel Poveda Chaves
      Ditactic actions differential equations learning betterment in engineering careers
      Applied Mathematical Sciences, Vol. 8, 2014, no. 156, 7775-7784
      http://dx.doi.org/10.12988/ams.2014.48600

Roberto Manuel Poveda Chaves, Fabian Guerrero, Nelson Chaparro
      Optimization of power distribution networks using parallel genetic algorithms
      Applied Mathematical Sciences, Vol. 8, 2014, no. 156, 7785-7796
      http://dx.doi.org/10.12988/ams.2014.48612


Journals | Books | Author guidelines